Authors
Advisor(s)
Abstract(s)
In this note we show: Let ℛ = 〈 R, <, +, 0,...〉 be a semi-bounded (respectively, linear) o-minimal expansion of an ordered group, and G a group definable in R of linear dimension m ([2]). Then G is a definable extension of a bounded (respectively, definably compact) definable group B by 〈 Rm, +〉.
Description
Keywords
Group extensions O-minimal structures
Citation
Edmundo, Mário Jorge; Eleftheriou, P. E. - Definable group extensions in semi-bounded o-minimal structures. "Mathematical Logic Quarterly" [Em linha]. ISSN 0942-5616 (Print) 1521-3870 (Online). Vol. 55, Nº 6 (2009), p. 1-7
Publisher
WILEY-VCH Verlag GmbH & Co. KGaA